# SDR 2002FA0000205

- Difficulty date: January 31, 2002
- Submitted: February 19, 2002
- Operation: General aviation
- Aircraft: N35331
- Make and model: Cessna 172R
- Aircraft serial: 17281037
- Engine: Lyc IO360A1A
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: S28701
- Condition: Intermittent
- Location: Microphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REOCCURING INTERMITTENT PUSH TO TALK SWITCH OPERATION.
